# SDR COMA0460648

- Difficulty date: November 26, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 13,442 hours, 11,370 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 601R9521171
- Condition: Cracked
- Location: Lt Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

FLIGHT 5364 - CABIN ALTITUDE CLIMBED TO 10,000 FT.  REPLACED CRACKED AIR DISTRIBUTION DUCT IN AIR CONDITIONING SYSTEM.
